RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gruber, Peter Manfred

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:1248
Abstract pages:865
Full texts:235
References:155
E-mail:

http://www.mathnet.ru/eng/person27420
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/77650

Publications in Math-Net.Ru
2012
1. Peter M. Gruber, “Application of an idea of Voronoĭ to lattice zeta functions”, Tr. Mat. Inst. Steklova, 276 (2012),  109–130  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 276 (2012), 103–124  isi  scopus
2011
2. Peter M. Gruber, “Lattice packing and covering of convex bodies”, Tr. Mat. Inst. Steklova, 275 (2011),  240–249  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 275 (2011), 229–238  isi  elib  scopus
2002
3. P. M. Gruber, “Error of Asymptotic Formulae for Volume Approximation of Convex Bodies in $\mathbb E^3$”, Tr. Mat. Inst. Steklova, 239 (2002),  106–117  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 239 (2002), 96–107
1999
4. P. M. Gruber, “Optimal Arrangement of Finite Point Sets in Riemannian 2-Manifolds”, Tr. Mat. Inst. Steklova, 225 (1999),  160–167  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 225 (1999), 148–155

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021